# SDR ASAA2018020623432

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,894 hours, 11,936 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ENGAGING SECOND AUTOPILOT FOR AUTOLAND APPROACH B,  THE AUTOPILOT DISENGAGED, ENGAGED AUTOPILOT A,  ATTEMPTED TO ENGAGE B AGAIN, SAME RESULT.  UNABLE TO ATTEMPT APPROACH.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE IAW FIM 22-11 TASK 801 CURRENT STATUS,  AUTOPILOT PASSED. LEG 1 CHANNEL A FAULTED, MESSAGE 22-11054, CHANNEL B FAULTED,  MESSAGE 22-11052, THREE TIMES.  ACCOMPLISHED FIM 22-11 TASK 805,  RT ALT -2 OUTPUT, NO FAULTS. ACCOMPLISHED FIM 22-11 TASK 801 FOR FCC-B,  NO FAULTS.  WHILE ACCOMPLISHING LAND VERIFY MESSAGE 22-11158 LOGGED.  ACCOMPLISHED FIM 22-11 TASK 801 SPOILER 4 POSITION, WITH NO FURTHER FAULTS. ACCOMPLISHED AILERON RIGGING TEST IAW AMM 22-11-00,  SPOILER 4 WITHIN LIMITS.  ACCOMPLISHED LAND VERIFY IAW AMM 22-11-00 BITE GRP 49.   GROUND FUNCTIONAL TESTS PASSED.
